MAUDE Adverse Event Report: SYNTHES GMBH BONELEVER SMALL SHORT NARROW TIP W/8 L16; RETRACTOR

SYNTHES GMBH BONELEVER SMALL SHORT NARROW TIP W/8 L16; RETRACTOR
Catalog Number 399.190
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was a chip at the time.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): part number: 399.190.Lot number: t167228.Manufacturing site: tuttlingen.Release to warehouse date: 09-oct-2018.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.The raw material certificate was reviewed and the used material was according to the specification of the device.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BONELEVER SMALL SHORT NARROW TIP W/8 L16
Common Device Name
RETRACTOR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES TUTTLINGEN
unter hasslen 5
tuttlingen CO 78532
GM   78532
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key21137065
Report Number8030965-2025-00434
Device Sequence Number12628726
Product Code GAD
UDI-Device Identifier10886982202512
UDI-Public(01)10886982202512(10)T167228
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number399.190
Device Lot NumberT167228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown